MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY? XD; CORONARY DRUG-ELUTING STENT

BOSTON SCIENTIFIC CORPORATION SYNERGY? XD; CORONARY DRUG-ELUTING STENT
Model Number H7493941838220
Medical Device Problem Code Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/23/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported stent malposition occurred.In (b)(6) 2026, the patient was on a prior regimen of antiplatelet medication other than aspirin (great than or equal to 72 hours).The 2.25 mm x 25 mm target lesion was located at the first diagonal artery.The target lesion was pre-treated with a 2.25 mm x 12 mm wolverine and a non-compliant balloon resulting in 30% residual stenosis and timi flow of 3.The 2.25 mm x 38 mm synergy xd stent successfully treated the target lesion resulting in 0% residual stenosis and timi flow 3.On the same day of the procedure, ivus concluded the pre-treatment with the wolverine device demonstrated the presence of medial dissection.Ivus also noted stent malposition with the synergy xd stent.The patient discharged from hospital.On aspirin and clopidogrel.
 
Additional Manufacturer Narrative
Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.

Brand Name
SYNERGY? XD
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key25082282
Report Number2124215-2026-24170
Device Sequence Number13360963
Product Code NIQ
UDI-Device Identifier08714729980773
UDI-Public(01)08714729980773(17)270902(10)37404442
Combination Product (Y/N)Y
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH7493941838220
Device Catalogue NumberH7493941838220
Device Lot Number0037404442
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/13/2026
Supplement Date Received by Manufacturer06/24/2026
Initial Report FDA Received Date05/05/2026
Supplement Report FDA Received Date07/16/2026
Date Device Manufactured09/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age74 YR
Patient SexMale